Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Decrease in mouth taste, mouth feels gritty, feels corrugated. Took prn cialis, kava extract. Reason?

Hi Yes am md too so ill try and be clear Over last few weeks have had a constellation of mouth issues. Decreased taste. Inside of mouth both sides feels gritty. No plaques and looks a bit corrugated. Hot liquids def hurt more. Tongue with pretty much same Some waxing and waning but no clear provactive or palliative things Dont take meds really except prn cialis and a kava extract
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General Surgeon 's  Response
Hi
It looks like it is due to B complex vitamin deficiency.
Please take B complex with multivitamins and antioxidants.
It will come down.
Wish you good health.
Regards
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor